# SDR TWAA0009302

- Difficulty date: June 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 10,530 hours, 1,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Row 27
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ON LT SIDE OF CABIN, FROM ROW 19 TO 27, DID NOT ILLUMINATE.  REPLACED THE BATTERY PACK (P/N 2013-1A) AND CHARGER (P/N 2012-1).
